# SDR AALA006158

- Difficulty date: December 14, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9661116
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - FOUND SEAT 11D EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED CONNECTOR AT LIGHT.  OP CHECK NORMAL.  (M)
